# SDR ASAA0954138

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,002 hours, 2,683 cycles
- Engine: Ge CFM567B24
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 7593226101
- Condition: Popped
- Location: Oil System
- Component: Lubrication Uni
- Component part number: 3404000050
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 72479001 FOUND RT ENG OIL FILTER POP INDICATOR POPPED, REPLACED RT ENG OIL SUPPLY FILTER REF MM 79-21-03 LEAK CHECK GOOD RESET RT FILTER POP OUT INDICATOR REF MM 79-21-03 400 801 F00 PG 3 STEP 3.
